C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, at 9:00 a.M., while performing picc maintenance on a patient, a nurse found that the clip on one side of the peripheral catheter central venous catheter was not secure.The nurse immediately replaced the peripheral catheter central venous catheter with a new one, successfully completed the operation, and reported the event.No other information was provided.